MAUDE Adverse Event Report: ARTHREX, INC. APOLLO RF® H50, ASPIRATING, ABLATOR, 50°; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. APOLLO RF® H50, ASPIRATING, ABLATOR, 50°; ELECTROSURG CUT/COAG DEVICE
Model Number APOLLO RF® H50, ASPIRATING, ABLATOR, 50°
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 8-jan-2026, it was reported by a sales representative via sems-07182077 that an ar-9835 ablation probe's tip broke off.Noticed during a case, device swapped, and case completed with no patient effect.

Brand Name
APOLLO RF® H50, ASPIRATING, ABLATOR, 50°
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24163375
Report Number1220246-2026-00295
Device Sequence Number9252180
Product Code GEI
UDI-Device Identifier00888867320253
UDI-Public(01)00888867320253(11)250601(17)300531(10)2406117
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPOLLO RF® H50, ASPIRATING, ABLATOR, 50°
Device Catalogue NumberAR-9835
Device Lot Number2406117
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown